# SDR DXTA2013032505331

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 6,263 hours, 4,293 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Inoperative
- Location: Lt Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, GEAR SELECTED DOWN AND NO LEFT MAIN GEAR GREEN LIIGHT OBSERVED. COMPLETED M1 GEAR NOT IN LANDING POSITION CHECKLIST. GEAR HORN OBSERVED, ROTARY TEST WOULD NOT ILLUMINATE LT GEAR LIGHT.  LANDED WITHOUT INCIDENT.  NO LEFT DOWNLOCK LIGHT ILLUMINATED.  DURING ROTARY TEST NO LT LIGHT ILLUMINATED.  REMOVED LAMPS ON ALL LANDING GEAR LIGHTS AND INSTALLED NEW LAMPS IAW MM 33-10-00. ALL LIGHTS ILLUMINATED.  COMPLETED GEAR CYCLES WITH NO DEFECTS NOTED IN LEN OR LIGHTS.
